# SDR DALA2016080305740

- Difficulty date: July 26, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 57,303 hours, 21,575 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Attach Angle
- Condition: Cracked
- Location: Engine Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRESEAL ATTACH ANGLE CRACKED ON AFT OF AFT ENGINE MOUNT.   REPLACED THE ATTACH ANGLE PER DRAWING.
